Gaussian iteration of mean values and the existence of 2^(1/2)
Fájlok
Dátum
2003-06-01
Szerzők
Folyóirat címe
Folyóirat ISSN
Kötet címe (évfolyam száma)
Kiadó
Absztrakt
We propose a method for proving the existence of √2 and finding its approximate value in secondary education.
Leírás
Kulcsszavak
rational numbers, irrational numbers, number line, continuity axiom, Gaussian iteration, inequalities for means, approximate value of 2^(1/2)
Forrás
Teaching Mathematics and Computer Science, Vol. 1 No. 1 (2003)
, 35-42